Designs, Codes and Cryptography

, Volume 59, Issue 1, pp 183–191

Lower bounds on the size of spheres of permutations under the Chebychev distance

Open AccessArticle

DOI: 10.1007/s10623-010-9454-0

Cite this article as:
Kløve, T. Des. Codes Cryptogr. (2011) 59: 183. doi:10.1007/s10623-010-9454-0


Lower bounds on the number of permutations p of {1, 2, . . . , n} satisfying |pii| ≤ d for all i are given.


PermutationsChebychev distanceSpheres

Mathematics Subject Classification (2000)

Download to read the full article text

Copyright information

© The Author(s) 2010

Authors and Affiliations

  1. 1.Department of InformaticsUniversity of BergenBergenNorway